# SDR 2019FA0000241

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: General aviation
- Aircraft: N965T
- Make and model: Beech 35-33
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Part serial: 16304
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON THE OVERHEAD PANEL WOULD NOT ILLUMINATE DURING POWER CHANGES OR WITH THE EMERGENCY LIGHT SWITCH IN THE ON POSITION.
